MathSciNet Relay Station
MathSciNet bibliographic data
MR404890 35Q99
Miura, Robert M. The Korteweg-de Vries equation: a survey of results. SIAM Rev. 18 (1976), no. 3, 412–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement